# SDR QXEA2010021600090

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT AND RT LOWER BULKHEAD AT FS 280, SHOWS EVIDENCE OF CORROSION.  BLENDED LIGHT SURFACE CORROSION IAW SRM 53-11-10-201-003-A01.  TREATED, PRIMED & PAINTED WORKED AREAS IAW SRM 51-21-06-001-001-A01, 51-21-11-001-001-A01, AND 51-25-16-001-001-A01.
